# SDR PLGA980208A

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345BE
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- System (JASC): 6120 · Propeller Controlling System
- Part: Autocoarsen
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PWM - FLT 4385 - DURING TAKEOFF, THE AUTOCOARSEN FAILED TO ARM.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE RAN AIRCRAFT AND FOUND SYSTEM TO BE OPERATING NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
